Alert archive / Georgia / Special Marine Warnings in 2005
Special Marine Warning 21, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special marine warning at Mar 7, 2005, 10:10 PM EST. It was in force for 95 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2005, 10:10 PM EST (03:10 UTC)
- Expired
- Mar 7, 2005, 11:45 PM EST
- In force
- 95 min
- Issued by
- NWS Tallahassee, FL
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special marine warning went out at Mar 7, 9:40 PM EST, 30 minutes earlier.
Area forecast discussion, Mar 7, 9:40 PM EST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
940 PM EST MON MAR 7 2005
...SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR SE ALA AND THE
WESTERN MOST FLA PANHANDEL COUNTIES UNTIL 11 PM CST MONDAY
EVENING...
...A TORNADO WATCH IS IN EFFECT UNTIL 4 AM EST (3 AM CST) FOR MOST
OF THE PANHANDLE EASTWARD ACROSS ALL THE BIG BEND..AS WELL AS FOR
ALL THE BORDER COUNTIES OF GEORGIA....
.CURRENTLY...MOSTLY CLOUDY TO CLOUDY. DEW POINTS FROM MID 50S N TO
MID 60S S. RADAR SHOWS AN AREA OF SHOWERS AND STRONG TO POSSIBLY
SEVERE TSTMS MOVG EAST ACROSS ALL OF COASTAL WATERS. SOME OF THESE
STORMS ARE CAPABLE OF PRODUCING GUSTS AOA 40 MPH. SEVERAL SPECIAL
MARINE WARNINGS ISSUED. OVER LAND SHOWERS AND A FEW TSTMS ARE NOTED
ACROSS MAINLY PANHANDLE BUT SPREADING N AND E.
&&
.SYNOPSIS...AT SURFACE...COASTAL QSTNRY BOUNDARY FROM JUST OFF LA
COAST EWD TO ACROSS NEARSHORE WATERS OF CWFA MARKING AREA OF STRONG
CONVECTION AND BOUNDARY BETWEEN HIGH DEW POINTS...MID-UPR 50S AND
UPPER 60S. STRONG COLD FRONT FROM OHIO VALLEY SW TO WRN LA MOVG
RAPIDLY SE. STRONG SQUALL LINE ECNTRL AL/SE MISS THIS EVENING.
COMPLEX SYSTEMS TO REACH THE NWRN CWFA BETWEEN 06 AND 09Z, AND EXIT
THE SERN CWFA BETWEEN 12 AND 15Z. ALOFT...RUC GUIDANCE SHOWS THAT
STRONG SHORTWAVE TROUGH DEEPENING SEWD INTO OHIO/TENN VALLEY WITH
HEIGHT FALLS ON ORDER OF 180 METERS EXPECTED AS ITS DEEPENS FURTHER
OVERNIGHT INTO NE GULF STATES. THIS SERVING TO STRENGTHEN H85 JET
ACROSS NE GULF AND INTO GA AND INCREASING LIFT/GULF INFLOW AND
DESTABILIZING LOWEST LAYERS FROM SW TO NE. THIS WILL LIFT COASTAL
FRONT INLAND.
ALTHOUGH INSTABILITY NOT OVERLY IMPRESSIVE..I.E CAPES ONLY AROUND
500 K/J AND LIS UP TO -2 AND NOCTURNAL COOLING COULD PUT DAMPER ON
DYNAMICS. HOWEVER..WIND FIELD VERY IMPRESSIVE. 100 PLUS H5 JET WITH
CWFA IN LEFT FRONT QUAD...75 KNOT H7 JET AND 60 KNOT H85 JET WILL BE
ASSOCD WITH IMPENDING SQUALL LINE. THUS UPPER LEVEL FORCING AND
DYNAMICS WILL BE SUFFICIENT TO OVERCOME THE INSTABILITY AND
NOCTURNAL TIMING FACTORS. ALL MODEL SOUNDINGS DEPICT A
UNIDIRECTIONAL WIND PROFILE OVERNIGHT WHICH SUPPORTS A SQUALL LINE
WITH DAMAGING WINDS AS THE PRIMARY THREAT. HOWEVER...GIVEN RECENT
TAE VAD WINDS WITH MORE FAVORABLE SHEAR...THE TORNADO THREAT CANNOT
BE TOTALLY RULED OUT ESPECIALLY ALONG THE LEADING EDGE OF EMBEDDED
BOWING SEGMENTS WITHIN THE SQUALL LINE. ETA20 SHOWS WINDS VEERING
FROM S TO SW AND THEN NW WITH GRADIENTS TIGHTENING OVERNIGHT. SHOULD
REMAIN WINDY/BREEZY WITH GUSTS DEVELOPING OVERNIGHT AND CONTINUE IN
THE WAKE OF THE COLD FRONT. LEFT TONIGHTS POP GRIDS AS IS, WITH
CATEGORICAL ALL AREAS.
&&
.MARINE...SEVERE WX POTENTIAL NOTED ABOVE. EVENING BUOYS SHOWS
WINDS 15 TO 20 KNOTS WITH 5 FOOT SEAS. WINDS AND SEAS TO INCREASE
NOTICEABLY AHEAD OF SQUALL LINE AND COLD FRONT TO SCA CRITERIA
SHORTLY. SCA LOOKS GOOD.
&&
.FIRE WEATHER...RAPID DRYING IN WAKE OF FRONT AND COMBINED WITH
20-FT WINDS EXCEEDING 15 MPH...RED FLAG WARNING IN EFFECT FOR ALL
BUT THE SE BIG BEND TUESDAY AFTERNOON. A FIRE WEATHER WATCH WILL BE
ISSUED FOR ALL FL COUNTIES DUE TO MARGINAL LOW RH DURATIONS ON
WEDNESDAY AFTN.
&&
.HYDROLOGY...AVERAGE BASIN RAINFALL TOTALS WILL RANGE FROM A HALF TO
ONE INCH ACROSS THE TLH HSA FROM LATE TONIGHT THRU TUESDAY MORNING.
NO FLOODING CONCERNS ATTM.
&&
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...SMALL CRAFT ADVISORY GMZ750-755-770-775.
RED FLAG WARNING FOR ALL BUT LAFAYETTE AND DIXIE COUNTIES
TUESDAY AFTN.
FIRE WEATHER WATCH ALL AREAS WEDNESDAY AFTN.
&&
BLOCKHazardous weather outlook, Mar 7, 11:55 AM EST, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TALLAHASSEE FL 1155 AM EST MON MAR 7 2005 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750- 755-770-775-081100- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA... ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO... CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD... CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON... DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA... ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA... GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA... MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON... OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY... PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS... STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON... VALDOSTA AND VERNON 1155 AM EST MON MAR 7 2005 THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A STRONG COLD FRONT BEGINNING LATE THIS AFTERNOON...WITH THE BEST CHANCES DURING THE OVERNIGHT HOURS. SOME OF THE STORMS MAY BE SEVERE...WITH DAMAGING WINDS THE PRIMARY THREAT. SHOWERS AND THUNDERSTORMS WILL END FROM WEST TO EAST AS THE FRONT PUSHES THROUGH THE REGION TOWARD DAYBREAK TUESDAY. WINDS AND SEAS ARE EXPECTED TO INCREASE OVER THE COASTAL WATERS TO ADVISORY LEVELS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A MUCH DRIER AIRMASS WILL FILTER INTO THE AREA IN THE WAKE OF THE EXITING COLD FRONT TUESDAY AND WILL AIDE IN THE SPREAD OF ANY WILDFIRES THAT DEVELOP. WINDS AND SEAS WILL BE AT ADVISORY LEVELS TUESDAY...THEN DECREASE TUESDAY NIGHT. ANOTHER FAST MOVING FRONT WILL PUSH THROUGH THE AREA THURSDAY MORNING PROVIDING ANOTHER CHANCE FOR RAIN. A DRY FRONT IS FORECAST TO PUSH THROUGH ON FRIDAY WITH DRY WEATHER CONTINUING INTO THE WEEKEND. .SPOTTER CALL TO ACTION STATEMENT... SOME OF THE STORMS MAY APPROACH SEVERE LIMITS...AND SPOTTER ACTIVATION MAY BE REQUIRED LATER TONIGHT AND EARLY TUESDAY MORNING. .RIP CURRENTS... THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA BIG BEND AND PANHANDLE BEACHES. IF YOU ARE CAUGHT IN A RIP CURRENT...WADE SIDEWAYS PARALLEL TO THE BEACH UNTIL YOU ARE OUT OF ITS PULL. TO ESCAPE...RIDE THE CURRENT OUT BEYOND THE SURF ZONE WHERE THE RIP CURRENT DISSIPATES...THEN SWIM TO SHORE OUTSIDE THE NARROW CURRENT. FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS. 8-JAMSKI
In the hours before
Special weather statement, Mar 7, 5:38 PM EST, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 538 PM EST MON MAR 7 2005 ALZ065>069-FLZ007-009>012-080400- BAY FL-COFFEE AL-DALE AL-GENEVA AL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-JACKSON FL-WASHINGTON FL- INCLUDING THE CITIES OF...ABBEVILLE...BONIFAY...CALLAWAY...CHIPLEY... COTTONWOOD...DALEVILLE...DE FUNIAK SPRINGS...DOWNTOWN DOTHAN... ELBA...ENTERPRISE...FORT RUCKER...GENEVA...HEADLAND...MARIANNA... OZARK...PANAMA CITY...PANAMA CITY BEACH AND VERNON 538 PM EST MON MAR 7 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...EFFECTIVE UNTIL 1000 PM CST MONDAY EVENING. THIS WATCH INCLUDES THE FOLLOWING COUNTIES: IN SOUTHEAST ALABAMA: HENRY...DALE...HOUSTON...GENEVA AND COFFEE IN THE FLORIDA PANHANDLE: BAY...JACKSON...WALTON...WASHINGTON AND HOLMES A LINE OF SEVERE THUNDERSTORMS WILL MOVE ACROSS THE NORTHEAST GULF TONIGHT INTO EARLY TUESDAY MORNING. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGER HAIL...ALTHOUGH A TORNADO IS ALSO POSSIBLE. THEREFORE A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR SOUTHEAST ALABAMA AND THE WESTERN HALF OF THE FLORIDA PANHANDLE UNTIL 11 PM CST. 24-BLOCK
Special weather statement, Mar 7, 5:38 PM EST, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 538 PM EST MON MAR 7 2005 ALZ065>069-FLZ007-009>012-080400- BAY FL-COFFEE AL-DALE AL-GENEVA AL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-JACKSON FL-WASHINGTON FL- INCLUDING THE CITIES OF...ABBEVILLE...BONIFAY...CALLAWAY...CHIPLEY... COTTONWOOD...DALEVILLE...DE FUNIAK SPRINGS...DOWNTOWN DOTHAN... ELBA...ENTERPRISE...FORT RUCKER...GENEVA...HEADLAND...MARIANNA... OZARK...PANAMA CITY...PANAMA CITY BEACH AND VERNON 538 PM EST MON MAR 7 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR SOUTHEAST ALABAMA...AND MOST OF THE FLORIDA PANHANDLE... EFFECTIVE UNTIL 1100 PM CST MONDAY EVENING. THIS WATCH INCLUDES THE FOLLOWING COUNTIES: IN SOUTHEAST ALABAMA: HENRY...DALE...HOUSTON...GENEVA AND COFFEE IN THE FLORIDA PANHANDLE: BAY...JACKSON...WALTON...WASHINGTON AND HOLMES A LINE OF SEVERE THUNDERSTORMS WILL MOVE ACROSS THE NORTHEAST GULF TONIGHT INTO EARLY TUESDAY MORNING. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGER HAIL...ALTHOUGH A TORNADO IS ALSO POSSIBLE. THEREFORE A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR SOUTHEAST ALABAMA AND THE WESTERN HALF OF THE FLORIDA PANHANDLE UNTIL 11 PM CST. 24-BLOCK
Special weather statement, Mar 7, 8:58 PM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 858 PM EST MON MAR 7 2005 GAZ120>131-142>148-161-080900- BAKER GA-BEN HILL GA-BERRIEN GA-CALHOUN GA-CLAY GA-COLQUITT GA- COOK GA-DOUGHERTY GA-EARLY GA-IRWIN GA-LANIER GA-LEE GA-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-TERRELL GA-TIFT GA-TURNER GA- WORTH GA- INCLUDING THE CITIES OF...ADEL...ALBANY...ASHBURN...BLAKELY... CAMILLA...COLQUITT...CUTHBERT...DAWSON...FITZGERALD...FORT GAINES... GEORGETOWN...LAKELAND...LEESBURG...MORGAN...MOULTRIE...NASHVILLE... NEWTON...OCILLA...PELHAM...PUTNEY...SYLVESTER AND TIFTON 858 PM EST MON MAR 7 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR MOST OF SOUTHWEST AND SOUTH CENTRAL GEORGIA...EFFECTIVE UNTIL 400 AM EST TUESDAY MORNING. THIS WATCH INCLUDES THE FOLLOWING COUNTIES: BAKER...BEN HILL...BERRIEN...CALHOUN...CLAY...COLQUITT...COOK... DOUGHERTY...EARLY...IRWIN...LEE...MILLER...MITCHELL...QUITMAN... RANDOLPH...TURNER AND WORTH A SQUALL LINE AND THEN A STRONG COLD FRONT WILL MOVE ACROSS GEORGIA THROUGH THE OVERNIGHT HOURS. THE THREAT OF SEVERE WEATHER EXISTS WITH DAMAGING WINDS THE GREATEST THREAT 24-BLOCK
Special weather statement, Mar 7, 8:58 PM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 858 PM EST MON MAR 7 2005 GAZ120>131-142>148-080900- BAKER GA-BEN HILL GA-BERRIEN GA-CALHOUN GA-CLAY GA-COLQUITT GA-COOK GA-DOUGHERTY GA-EARLY GA-IRWIN GA-LEE GA-MILLER GA-MITCHELL GA-QUITMAN GA-RANDOLPH GA-TERRELL GA-TIFT GA-TURNER GA-WORTH GA- INCLUDING THE CITIES OF...ADEL...ALBANY...ASHBURN...BLAKELY... CAMILLA...COLQUITT...CUTHBERT...DAWSON...FITZGERALD...FORT GAINES... GEORGETOWN...LAKELAND...LEESBURG...MORGAN...MOULTRIE...NASHVILLE... NEWTON...OCILLA...PELHAM...PUTNEY...SYLVESTER AND TIFTON 858 PM EST MON MAR 7 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR MOST OF SOUTHWEST AND SOUTH CENTRAL GEORGIA...EFFECTIVE UNTIL 400 AM EST TUESDAY MORNING. THIS WATCH INCLUDES THE FOLLOWING COUNTIES: BAKER...BEN HILL...BERRIEN...CALHOUN...CLAY...COLQUITT...COOK... DOUGHERTY...EARLY...IRWIN...LEE...MILLER...MITCHELL...QUITMAN... RANDOLPH...TURNER AND WORTH A SQUALL LINE AND THEN A STRONG COLD FRONT WILL MOVE ACROSS GEORGIA THROUGH THE OVERNIGHT HOURS. THE THREAT OF SEVERE WEATHER EXISTS WITH DAMAGING WINDS THE GREATEST THREAT 24-BLOCK
Special weather statement, Mar 7, 9:15 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 915 PM EST MON MAR 7 2005 FLZ011>019-026>028-GAZ155>161-080900- BAY FL-BROOKS GA-CALHOUN FL-DECATUR GA-FRANKLIN FL-GADSDEN FL- GRADY GA-GULF FL-JACKSON FL-JEFFERSON FL-LANIER GA-LEON FL- LIBERTY FL-LOWNDES GA-MADISON FL-SEMINOLE GA-TAYLOR FL-THOMAS GA- WAKULLA FL- INCLUDING THE CITIES OF...APALACHICOLA...BAINBRIDGE...BLOUNTSTOWN... CAIRO...CALLAWAY...CARRABELLE...CRAWFORDVILLE...DONALSONVILLE... LAKELAND...MADISON...MARIANNA...MONTICELLO...PANAMA CITY... PANAMA CITY BEACH...PERRY...PORT ST. JOE...QUITMAN...ST. MARKS... STEINHATCHEE...TALLAHASSEE...THOMASVILLE AND VALDOSTA 915 PM EST MON MAR 7 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH FOR THE GEORGIA COUNTIES THAT BORDER FLORIDA...THE FLORIDA PANHANDLE COUNTIES OF BAY...JACKSON...CALHOUN AND GULF...AND ALL OF THE FLORIDA BIG BEND....EFFECTIVE UNTIL 400 AM EST TUESDAY MORNING(300 AM CST TUESDAY MORNING THIS WATCH INCLUDES THE FOLLOWING COUNTIES: IN GEORGIA SEMINOLE...DECATUR...GRADY...THOMAS...BROOKS...LOWNDES AND LANIER IN FLORIDA BAY...GULF...CALHOUN...JACKSON...FRANKLIN...LIBERTY..GADSDEN...LEON ...WAKULLA...JEFFERSON...MADISON...DIXIE AND LAFAYETTE A STRONG SQUALL LINE AND COLD FRONT WILL MOVE THROUGH THIS AREA THROUGH THE OVERNIGHT HOURS. A THREAT OF TORNADOS EXISTS. 24-BLOCK
Special weather statement, Mar 7, 9:15 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 915 PM EST MON MAR 7 2005 FLZ011>019-026>029-034-GAZ155>161-080900- BAY FL-BROOKS GA-CALHOUN FL-DECATUR GA-FRANKLIN FL-GADSDEN FL- GRADY GA-GULF FL-JACKSON FL-JEFFERSON FL-LANIER GA-LEON FL- LIBERTY FL-LOWNDES GA-MADISON FL-SEMINOLE GA-TAYLOR FL-THOMAS GA-WAKULLA FL-LAFAYETTE FL-DIXIE FA INCLUDING THE CITIES OF...APALACHICOLA...BAINBRIDGE...BLOUNTSTOWN... CAIRO...CALLAWAY...CARRABELLE...CRAWFORDVILLE...DONALSONVILLE... LAKELAND...MADISON...MARIANNA...MONTICELLO...PANAMA CITY... PANAMA CITY BEACH...PERRY...PORT ST. JOE...QUITMAN...ST. MARKS... STEINHATCHEE...TALLAHASSEE...THOMASVILLE AND VALDOSTA 915 PM EST MON MAR 7 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH FOR THE GEORGIA COUNTIES THAT BORDER FLORIDA...THE FLORIDA PANHANDLE COUNTIES OF BAY...JACKSON...CALHOUN AND GULF...AND ALL OF THE FLORIDA BIG BEND....EFFECTIVE UNTIL 400 AM EST TUESDAY MORNING(300 AM CST TUESDAY MORNING THIS WATCH INCLUDES THE FOLLOWING COUNTIES: IN GEORGIA SEMINOLE...DECATUR...GRADY...THOMAS...BROOKS...LOWNDES AND LANIER IN FLORIDA BAY...GULF...CALHOUN...JACKSON...FRANKLIN...LIBERTY..GADSDEN...LEON ...WAKULLA...JEFFERSON...MADISON...DIXIE AND LAFAYETTE A STRONG SQUALL LINE AND COLD FRONT WILL MOVE THROUGH THIS AREA THROUGH THE OVERNIGHT HOURS. A THREAT OF TORNADOS EXISTS. 24-BLOCK
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 8:18 PM EST | Special Marine Warning | TAE | 57 min | |
| Mar 7, 8:42 PM EST | Special Marine Warning | TAE | 48 min | |
| Mar 7, 9:11 PM EST | Special Marine Warning | TAE | 64 min | |
| Mar 7, 9:24 PM EST | Severe Thunderstorm Warning | TAE | Early, Miller | 165 days |
| Mar 7, 10:24 PM EST | Tornado Warning | TAE | Decatur | 175 days |
| Mar 7, 10:49 PM EST | Special Marine Warning | TAE | 116 min | |
| Mar 8, 12:38 AM EST | Special Marine Warning | TAE | 97 min | |
| Mar 7, 9:47 PM EST | Tornado Warning | TAE | Gulf | 175 days |
| Mar 7, 10:01 PM EST | Tornado Warning | TAE | Liberty | 175 days |
| Mar 7, 10:33 PM EST | Tornado Warning | TAE | Gulf | 175 days |
| Mar 7, 10:45 PM EST | Tornado Warning | TAE | Liberty, Wakulla | 175 days |
Nearby
Special Marine Warnings in Georgia, 2005Every special marine warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.